Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 12:03 AM CDT for Humphreys County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 12:03 AM CDT (05:03 UTC)
- Expired
- Jun 5, 2014, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 94 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS54 KOHX 050503
SVROHX
TNC085-050545-
/O.NEW.KOHX.SV.W.0047.140605T0503Z-140605T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1245 AM CDT
* AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 10 MILES
SOUTHWEST OF TENNESSEE RIDGE TO NEW JOHNSONVILLE TO CAMDEN...AND
WERE MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAVERLY...NEW JOHNSONVILLE...HURRICANE MILLS AND MCEWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM THURSDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3605 8799 3613 8792 3624 8795 3623 8784
3624 8775 3616 8756 3597 8753 3595 8756
3595 8760 3591 8770 3584 8772 3584 8782
3580 8785 3586 8795 3593 8793 3593 8799
3596 8803
TIME...MOT...LOC 0503Z 304DEG 39KT 3623 8788 3610 8793
3602 8808
$$
271 follow-up statement
816
WWUS54 KOHX 050521
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1221 AM CDT THU JUN 5 2014
TNC085-050545-
/O.CON.KOHX.SV.W.0047.000000T0000Z-140605T0545Z/
HUMPHREYS TN-
1221 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR HUMPHREYS COUNTY...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCEWEN TO HURRICANE MILLS...MOVING SOUTHEAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN HUMPHREYS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3605 8799 3613 8792 3624 8775 3616 8756
3601 8755 3597 8753 3591 8770 3584 8772
3584 8782 3580 8785 3586 8795 3593 8793
3593 8799 3596 8803
TIME...MOT...LOC 0521Z 307DEG 44KT 3608 8765 3595 8770
3587 8786
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:05 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 4, 11:05 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1105 PM CDT WED JUN 4 2014 .UPDATE... AS MENTIONED EARLIER THIS EVENING...THIS WHOLE SYSTEM LOOKED RATHER IFFY IN TERMS OF SEVERE. STORMS ARE NOW WEAKENING IN INTENSITY. THE COVERAGE IS NOW ACROSS OUR FAR NORTHERN TIER OF COUNTIES. BUT...ISOLATED AREAS OF 40-50 MPH WIND GUSTS CAN STILL BE EXPECTED. WILL STILL ALLOW THE WATCH TO CONTINUE FOR A LITTLE WHILE LONGER...CANT COMPLETELY RULE OUT THE POTENTIAL FOR SOME STRENGTHENING TO OCCUR BUT HELICITY VALUES LOOK TO BE DECREASING SLOWLY. OTW...ILL ADJUST THE WEATHER GRIDS AND LOWER SOUTHERN AREAS TO A CHANCE PRIOR TO MIDNIGHT. SHORT DURATION HEAVY RAIN THREAT FOR SOME OF THE STRONGER CONVECTION STILL EXISTS BUT NO REAL FLOOD THREAT IS INDICATED. LIKELY POPS WILL BE INCLUDED FOR THE AFTER MIDNIGHT PERIOD. CATEGORICAL POPS FAR NORTH PRIOR TO THAT TIME. && .PREV DISCUSSION... /ISSUED 840 PM CDT WED JUN 4 2014/ UPDATE... HEAVY RAINFALL APPEARS TO BE MASSING ACROSS WESTERN PORTIONS OF KY. 1 TO 3 INCH RAINFALL TOTALS ARE LOOKING MORE AND MORE LIKELY ACROSS THE NORTHERN PORTIONS OF THE MID STATE. JUST POPULATED WITH THE LATEST HPC QPF GUIDANCE AND IT DOES INDEED JACK UP OUR QPF FOR THE OVERNIGHT. HOWEVER...FFG LOOKS SAFE AT THIS POINT AND A WIDESPREAD FLOOD EVENT IS NOT EXPECTED. WILL GO AHEAD AND ADD THE POTENTIAL FOR HEAVY RAINFALL IN THE GRIDS. THE HEAVIER RAINFALL THREAT WILL MOVE INTO OUR SOUTHERN COUNTIES AFTER MIDNIGHT SO I WILL INCLUDE THAT AS WELL. OTHERWISE...TORNADO WATCH CONTINUES. 2 SEVERE CELLS ARE NOTED ON RADAR. ONE IS SOUTHEAST OF BOWLING GREEN AND THE OTHER NORTH OF HOPKINSVILLE. BOTH OF THESE WILL TRANSLATE EAST SOUTHEAST AND THE CONVECTION SHOULD REACH OUR NORTHERN MOST COUNTIES BETWEEN 9 PM AND 11 PM. LAPS HELICITY VALUES DO INCREASE SOME AS WE MOVE TOWARD OUR PLATEAU. UPDATE OUT SHORTLY. PREV DISCUSSION... /ISSUED 708 PM CDT WED JUN 4 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. LOOKING FOR OVERALL BEST CHANCE OF SHWRS/TSTMS ASSOCIATED WITH DEVELOPING MCS TO IMPACT TAF SITES 05/02Z-05/05Z CKV...05/03Z-05/06Z BNA...TO 05/05Z-05/08Z...WITH SOME CONVECTIVE GUSTS TO 40KTS ALSO POSSIBLE. SOME HEAVY RAINFALL EXPECTED WITH THIS BEST WINDOW OF TSTMS TOO. EXPECT DEVELOPING MCS TO PASS S OF THESE AREAS AFTER 05/05Z E - 05/08Z W WITH VCSH POSSIBLE. WITH SFC BOUNDARY NOT EXPECTED TO MOVE INTO MID STATE UNTIL 18Z ON THU...WILL ADDRESS CONTINUED POTENTIAL OF TSTMS THRU 05/24Z WITH VCTS REMARKS. PREV DISCUSSION.../ISSUED 331 PM CDT WED JUN 4 2014/ MESOSCALE UPDATE...FINAL THOUGHTS LINE OF CONVECTION FROM JUST SOUTH OF SAINT LOUIS EASTWARD ACROSS SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA. ELEVATED MIXED LAYER FROM OKLAHOMA EASTWARD INTO TENNESSEE BEGINNING TO RELAX A BIT OVER MIDDLE TENNESSEE AT 20Z. 35-40 KNOT 850 MBAR JET PUNCHING UP ALONG THE OHIO RIVER WITH A NORTHWESTERLY 500 MBAR JET INTERSECTING. ALL THIS IN AREA OF TORNADO WATCHES. PRECIPITABLE WATER CLOSE TO 2 INCHES WILL ADVECT SOUTHEASTWARD TONIGHT FROM SOUTHEASTERN MISSOURI INTO MIDDLE TENNESSEE. ONCE THE INITIAL LINE OF CONVECTION ARRIVES HERE IN MIDDLE TENNESSEE THIS EVENING IT WILL BE FOLLOWED BY SIGNIFICANT RAINFALL POSSIBLY FOR SEVERAL HOURS AT SOME LOCATIONS IN THE MID STATE THAT COULD LEAD TO FLASH FLOODING. THIS IN ADDITION TO THE THREAT FOR DAMAGING WINDS WITH THE INITIAL LINE OF CONVECTION. ARRIVAL TIMES IN PREVIOUS DISCUSSION STILL ON TRACK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 542 PM CDT WED JUN 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 542 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH FLOODING COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID- STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY EVENING HOURS ON THURSDAY AND FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 4, 9:15 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT WED JUN 4 2014
TNZ009-010-050245-
CLAY-MACON-
915 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND MACON COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR TOMPKINSVILLE...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BOLES...MOSS AND CELINA.
NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3663 8584 3662 8544 3661 8541 3648 8558
3663 8607 3664 8605
31Special weather statement, Jun 4, 10:05 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CDT WED JUN 4 2014
TNZ008-050330-
SUMNER-
1005 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FRANKLIN...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MITCHELLVILLE...PORTLAND...OAK
GROVE AND WESTMORELAND.
SMALL HAIL...WINDS 40 TO 50 MPH.....BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8635 3665 8621 3664 8621 3650 8623
3656 8660 3661 8659 3665 8655 3666 8651
3666 8635
31Special weather statement, Jun 4, 10:32 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 PM CDT WED JUN 4 2014
TNZ008-009-029-050400-
MACON-SUMNER-TROUSDALE-
1032 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SUMNER AND TROUSDALE
COUNTIES...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR WESTMORELAND...MOVING SOUTHEAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE OAK GROVE...BETHPAGE...
WESTMORELAND AND LAFAYETTE.
HALF INCH SIZE HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE
EXPECTED WITH THESE STORMS.
LAT...LON 3664 8622 3662 8579 3638 8620 3657 8660
3665 8654 3666 8651 3666 8644
31Special weather statement, Jun 4, 10:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CDT WED JUN 4 2014
TNZ009-029-030-050430-
MACON-SMITH-TROUSDALE-
1055 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SMITH AND TROUSDALE
COUNTIES...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR HARTSVILLE...MOVING SOUTHEAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HARTSVILLE...DIXON SPRINGS...
PLEASANT SHADE...SOUTH CARTHAGE AND CARTHAGE.
SMALL HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH
THESE STORMS.
LAT...LON 3634 8584 3620 8597 3629 8614 3633 8617
3632 8619 3635 8621 3634 8622 3637 8628
3644 8627 3645 8626 3646 8624 3649 8624
3650 8621
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.